Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    2
    ReputationRep:
    Just after some (anecdotal, I guess?) experiences regarding citalopram withdrawal.

    I've been taking citalopram for just over 5 years and have recently been switched to aripiprazole after being re-diagnosed as type 1 (manic-heavy) bipolar.

    I've been totally off the citalopram for four days now and I'm still having very bad withdrawal - particularly 'brain zaps'. I did step down the citalopram from my 30mg dose to a 5mg dose, as per my doctor's instructions.

    I know it's something that's probably very individual, but has anyone (particularly who was on citalopram for several years) come off and can tell me how long their withdrawal symptoms lasted?

    Cheers.
    Offline

    2
    ReputationRep:
    I came off a few weeks ago and had the brain zaps and dizziness. After about 2 1/2 weeks the brain zaps had nearly all gone but I started to feel depressed and anxious again so I went back on them after 3 1/2 weeks.

    Good luck!!!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 15, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.